American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu. On Ramanujan's continued fraction for $(q^2;q^3)_{\infty}/(q;q^3)_{\infty}$. Trans. Amer. Math. Soc. 355 (2003) 2397-2411. MR 1973995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son. Some Theorems on the Rogers--Ramanujan Continued Fraction in Ramanujan's Lost Notebook. Trans. Amer. Math. Soc. 352 (2000) 2157-2177. MR 1615939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Olav Njåstad. A modified Schur algorithm and an extended Hamburger moment problem . Trans. Amer. Math. Soc. 327 (1991) 283-311. MR 1024773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lisa Jacobsen. General convergence of continued fractions . Trans. Amer. Math. Soc. 294 (1986) 477-485. MR 825716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lisa Jacobsen. Further results on convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 281 (1984) 129-146. MR 719662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lisa Jacobsen. Convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 275 (1983) 265-285. MR 678349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William B. Jones, W. J. Thron and Haakon Waadeland. A strong Stieltjes moment problem . Trans. Amer. Math. Soc. 261 (1980) 503-528. MR 580900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacob Sherman. On the numerators of the convergents of the Stieltjes continued fractions . Trans. Amer. Math. Soc. 35 (1933) 64-87. MR 1501672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hubert Stanley Wall. On extended Stieltjes series . Trans. Amer. Math. Soc. 31 (1929) 771-781. MR 1501510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward B. Van Vleck. On the convergence of algebraic continued fractions whose coefficients have limiting values . Trans. Amer. Math. Soc. 5 (1904) 253-262. MR 1500672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward Burr Van Vleck. On an extension of the 1894 memoir of Stieltjes . Trans. Amer. Math. Soc. 4 (1903) 297-332. MR 1500644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. B. Van Vleck. On the convergence of continued fractions with complex elements . Trans. Amer. Math. Soc. 2 (1901) 215-233. MR 1500565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward B. Van Vleck. On the convergence and character of the continued fraction $\frac{a\sb 1z}1{{}\atop +}\frac{a\sb 2z}1{{}\atop +}\frac{a\sb 3z}1{{}\atop +}\cdots$ . Trans. Amer. Math. Soc. 2 (1901) 476-483. MR 1500581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. B. Van Vleck. Errata: ``On the convergence of continued fractions with complex elements'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 215--233; 1500565] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1